×

zbMATH — the first resource for mathematics

Compact imbeddings of weighted Sobolev spaces on unbounded domains. (English) Zbl 0209.15004

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R.A, Capacity and compact imbeddings, J. math. mech., 19, 923-929, (1970) · Zbl 0193.41402
[2] Agmon, S, Lectures on elliptic boundary value problems, (1965), Van Nostrand Princeton, N. J · Zbl 0151.20203
[3] Clark, C.W, An embedding theorem for function spaces, Pacific J. math., 19, 243-251, (1966) · Zbl 0141.31103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.